# SDR CALA9700663

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Inoperative
- Location: Cabin
- Part time: 18,532 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIGHT SMOKE WAS REPORTED IN CABIN WHILE EN ROUTE TO SEA.  THE RECIRCULATION FAN CIRCUIT BREAKER WAS PULLED AND THE SMOKE CLEARED.  THE AIRCRAFT LANDED AT SEA WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE AIR DISTRIBUTION FAN AT FAULT.  THE FAN WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
